# SDR SIMA0501

- Difficulty date: February 19, 2001
- Submitted: March 27, 2001
- Operation: Air carrier
- Aircraft: N345SB
- Make and model: Saab 340B
- Aircraft serial: 340B345
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3071BPEGPL
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YUL - FLT 4748 - CREW REPORTED FLOOR PROXIMITY EMERGENCY LIGHT STRIP BY SEAT 7B HAS ONE BULB INOPERATIVE.  MAINTENANCE REPLACED BULB IN FLOOR PROXIMITY EMERGENCY LIGHT AT SEAT 7B.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
